Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Pain in the tail bone, stress, sleepiness and diarrhea. Pain in the knee. Why?

I have had diarrhea for months now and it seems to be turning yellow. I also now have pain when sitting down in my tailbone. I just seem to be falling apart. Sleeping more than ever, irritable and easily stressed. Also seem to have gain really bad pains in my knee when going up and downstairs. Am I just old, fat and falling apart or should I worry
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome at HCM.

I have read details in your question.Your main complaints are pain at tail bone,feeling of weakness & excessive sleepiness.

It looks from your details that all this can be due to-

-Any heart disorder like decrease in capacity of heart or heart failure.


-Thyroid disorder

-Coccydynia(cause of pain at tail bone)

You should do following to have relief-

-Avoid sitting on hard surfaces.

-Take a good analgesic like advil or aleeve.

-Discuss fro your doctor about local steroid injection.

Hope this will help you.

With best wishes.

Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor